On the starlikeness of p-valent functions

Öz For an analytic function in open unit disk $\mathbb{D}$, we consider the $p$-valent analogue of the Noshiro-Warschawski univalence condition. We apply the Fejér-Riesz inequality to establish some sufficient conditions for functions to be $p$-valent or to be a Bazilevič function or to be in some other classes.

Kaynak Göster

Bibtex @ { tbtkmath575250, journal = {Turkish Journal of Mathematics}, issn = {1300-0098}, eissn = {1303-6149}, address = {}, publisher = {TÜBİTAK}, year = {2019}, volume = {43}, pages = {143 - 150}, doi = {}, title = {On the starlikeness of p-valent functions}, key = {cite}, author = {Nunokawa, Mamoru and Cho, Nak Eun and Kwon, Oh Sang and Sokol, Janusz} }
APA Nunokawa, M , Cho, N , Kwon, O , Sokol, J . (2019). On the starlikeness of p-valent functions . Turkish Journal of Mathematics , 43 (1) , 143-150 .
MLA Nunokawa, M , Cho, N , Kwon, O , Sokol, J . "On the starlikeness of p-valent functions" . Turkish Journal of Mathematics 43 (2019 ): 143-150 <
Chicago Nunokawa, M , Cho, N , Kwon, O , Sokol, J . "On the starlikeness of p-valent functions". Turkish Journal of Mathematics 43 (2019 ): 143-150
RIS TY - JOUR T1 - On the starlikeness of p-valent functions AU - Mamoru Nunokawa , Nak Eun Cho , Oh Sang Kwon , Janusz Sokol Y1 - 2019 PY - 2019 N1 - DO - T2 - Turkish Journal of Mathematics JF - Journal JO - JOR SP - 143 EP - 150 VL - 43 IS - 1 SN - 1300-0098-1303-6149 M3 - UR - Y2 - 2021 ER -
EndNote %0 Turkish Journal of Mathematics On the starlikeness of p-valent functions %A Mamoru Nunokawa , Nak Eun Cho , Oh Sang Kwon , Janusz Sokol %T On the starlikeness of p-valent functions %D 2019 %J Turkish Journal of Mathematics %P 1300-0098-1303-6149 %V 43 %N 1 %R %U
ISNAD Nunokawa, Mamoru , Cho, Nak Eun , Kwon, Oh Sang , Sokol, Janusz . "On the starlikeness of p-valent functions". Turkish Journal of Mathematics 43 / 1 (Şubat 2019): 143-150 .
AMA Nunokawa M , Cho N , Kwon O , Sokol J . On the starlikeness of p-valent functions. Turkish Journal of Mathematics. 2019; 43(1): 143-150.
Vancouver Nunokawa M , Cho N , Kwon O , Sokol J . On the starlikeness of p-valent functions. Turkish Journal of Mathematics. 2019; 43(1): 143-150.
IEEE M. Nunokawa , N. Cho , O. Kwon ve J. Sokol , "On the starlikeness of p-valent functions", Turkish Journal of Mathematics, c. 43, sayı. 1, ss. 143-150, Şub. 2019